# SDR AWXA9500704

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C11 INSPECTION, FOUND FLOOR BEAM CORRODED AT NUT PLATE HOLES, STATION 986.5 RBL 23.5 TO RBL 40. (M)
